# SDR IPXA2M73927

- Difficulty date: May 20, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 72,018 hours, 14,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75801
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING L/E UPPER SKIN XIS247 GOUGED.     REPAIRED IAW STASA EA 011- 5710-01-A3917 REV IR, EO MD11-5730-47491-A, FAA 8100-9.
